# SDR DALA2019022801286

- Difficulty date: February 28, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 70,427 hours, 51,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP CENTER FLAP VANE DAMAGED. REMOVED RT OB FLAP CENTER VANE PER AMM 27-51. INSTALLED NEW O/B FLAP CENTER VANE IAW AMM 27-51. (LP5311566)
